# SDR CA970107001

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1053840021
- Condition: Failed
- Location: Lt Gear
- Component: Gerdes, 1053840021
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) IN LEVEL FLIGHT A LOUD BANG WAS HEARD FROM THE LEFT SIDE OF THE AIRCRAFT. THE GEAR WAS LOWERED AND A SUCCESSFUL LANDING COMPLETED. THE LEFT HAND ACTUATOR CYLINDER WAS FOUND TO HAVE FAILED AT THE ROD END.
